Quantum sign permutation polytopes

Wilmott, C, Kampermann, H and Bruß, D, 2010. Quantum sign permutation polytopes. Journal of Physics A: Mathematical and Theoretical, 43 (50). ISSN 1751-8121

[img]
Preview
Text
216133_QuantumSPP.pdf

Download (502kB) | Preview

Abstract

Convex polytopes are convex hulls of point sets in the n-dimensional space E n that generalize 2-dimensional convex polygons and 3-dimensional convex polyhedra. We concentrate on the class of n-dimensional polytopes in E n called sign permutation polytopes. We characterize sign permutation polytopes before relating their construction to constructions over the space of quantum density matrices. Finally, we consider the problem of state identication and show how sign permutation polytopes may be useful in addressing issues of robustness.

Item Type: Journal article
Publication Title: Journal of Physics A: Mathematical and Theoretical
Creators: Wilmott, C., Kampermann, H. and Bruß, D.
Publisher: IOP Publishing
Date: 2010
Volume: 43
Number: 50
ISSN: 1751-8121
Identifiers:
NumberType
10.1088/1751-8113/43/50/505306DOI
Rights: © 2010 IOP Publishing
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:30
Last Modified: 23 Aug 2016 09:10
URI: http://irep.ntu.ac.uk/id/eprint/14002

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year